# SDR 2006UALA00328

- Difficulty date: February 22, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 36,798 hours, 13,193 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: 2r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL PLATE AT FRAME 68 APPROX RBL 50.  APPLIED SIMPLE SRM DOUBLER ONTO DOOR SILL BEAM.
